# SDR 2008UALA04271

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 59,881 hours, 19,744 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 3b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY MISSING SIDE OF SEAT 3B.
